Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 2, Pages 209-216
http://dx.doi.org/10.1155/S0161171294000323

On a subclass of C1 functions for which the Lagrange interpolation yields the Jackson order of approximation

Department of Mathematics, University of Central Florida, Orlando 32816, FL, USA

Received 4 November 1992; Revised 8 January 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin Li, “On a subclass of functions for which the Lagrange interpolation yields the Jackson order of approximation,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 209-216, 1994. https://doi.org/10.1155/S0161171294000323.